MAUDE Adverse Event Report: BARD ACCESS SYSTEMS, INC. POWER PORT IMPLANTABLE POWER PORT CATHETER; PORT & CATHETER, IMPLANTED, SUBCUTANEOUS

BARD ACCESS SYSTEMS, INC. POWER PORT IMPLANTABLE POWER PORT CATHETER; PORT & CATHETER, IMPLANTED, SUBCUTANEOUS
Catalog Number 1808051
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 08/16/2019
Type of Reportable Event Malfunction
Event or Problem Description
Pt scheduled for insertion of a power port.During the procedure, the introducer from the power port set (ref 1808051, lot redp0075, exp 11/30/2020) bent into a "wiggle" form rather than maintaining its "straight" integrity when used by the surgeon.A replacement introducer set was obtained and utilized.The pt was placed into trendelenburg to prevent an air embolism during this transition time.Ultimately, the power port was placed, confirmed by x-ray and pt went to post-op as scheduled.Fda safety report id# (b)(4).

Brand Name
POWER PORT IMPLANTABLE POWER PORT CATHETER
Common Device Name
PORT & CATHETER, IMPLANTED, SUBCUTANEOUS
Manufacturer (Section D)
BARD ACCESS SYSTEMS, INC.
salt lake city UT 84116
MDR Report Key8935541
Report NumberMW5089336
Device Sequence Number16227210
Product Code LJT
UDI-Device Identifier00801741027017
UDI-Public00801741027017
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Reporter Type Voluntary
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 08/22/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/30/2020
Device Catalogue Number1808051
Device Lot NumberREDP0075
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date08/26/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age74 YR
Patient Weight96